MAUDE Adverse Event Report: HTL-STREFA S.A. TRUEPLUS, STERILE PEN NEEDLES

HTL-STREFA S.A. TRUEPLUS, STERILE PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer called because her pen needles are not dispensing the insulin properly.Customer states that some of her pen needles are not dispensing her insulin accurately.Customer did not seek any medical attention.

Brand Name
TRUEPLUS, STERILE PEN NEEDLES
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key12341627
Report Number9613304-2021-00027
Device Sequence Number3737028
Product Code FMI
UDI-Device Identifier00021292010317
UDI-Public(01)00021292010317(17)221001(10)X56ZA6
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2022
Device Model Number32G X 4MM
Device Catalogue Number9052
Device Lot NumberX56ZA6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1